# SDR 3002003602260

- Difficulty date: February 26, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N516FX
- Make and model: Bombdr BD7001A10
- Aircraft serial: 20036
- Aircraft time: 1,243 hours, 777 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: GTCP36150
- Part serial: P144
- Condition: Odor
- Part time: 1,148 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT CREW EXPERIENCED STRONG BURNING OIL SMELL IN COCKPIT.  LANDING UNEVENTFUL.  MAINTENANCE RAN APU BLEED, PACK ONLY, NORMAL POSITION SMELLED OIL IN CABIN.  FOUND OIL RESIDUE AT HEAT EXCHANGER HOT AIR REGULATING SHUT OFF VALVE TRIM AIR MOVING FORWARD TO THE CABIN DUCTING IN THE FLOOR.  DECISION MADE TO CHANGE OUT APU.  THIS INFORMATION HAS BEEN FORWARDED TO LEARJET ENGINEERING THROUGH THE JSLLC CAS REPORTING SYSTEM.
